# SDR SIMA20210221004

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N214NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000508
- Aircraft time: 13,608 hours, 8,691 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK CORRODED AT FRAME 84 AS MARKED (LEVEL 2 CORROSION)-C/A-REMOVED DAMAGED SECTION OF SEAT TRACK BETWEEN FRM 83 AND 84 IAW E175 SRM 51-40-02 AND 51-40-08.  FABRICATED REPAIR SPLICES AND PERFORMED FPI INSPECTION IAW ERJ175 SRM 53-00-10 REPAIR 010 AND NTM 51-00-00-918-801-A TYPE 1 METHOD A SENSITIVITY LEVEL 3, NO DEFECTS NOTED.  INSTALLED SEAT TRACK REPAIR BETWEEN FRM 83 AND 84 IAW E75 SRM 53-00-10 REPAIR 010 AND ETD 2021-170-003958 AND NCR EJ-53-027.  RESTORED PROTECTIVE FINISH IAW E175 SRM 51-23-00 AND CPM 51-25-00.
